# SDR GTIA2020012034952

- Difficulty date: January 18, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 37,433 hours, 17,227 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS SMELLED AN ODOR IN THE CABIN THAT SMELLED LIKE PAINT THINNER. AFTER PACK 2 WAS SELECTED OFF THE ODOR SEEMED TO DISSIPATE -TROUBLE SHOT IAW TSM 05-50-00-810-831-A PERFORED WALK AROUND AND FOUND HEAVY SIGNS OF DE-ICING FLUID AROUND AND IN THE APU BAY. PILOT REPORTS PACK 1 GOOD SEE LOG PAGE 24774490 ITME 1 AND 2 FOR CORRECTIVE ACTION TYPE 8.
